# SDR MYWA110098

- Difficulty date: September 15, 2011
- Submitted: September 16, 2011
- Operation: Air carrier
- Aircraft: N739MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30670
- Aircraft time: 17,772 hours, 6,835 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Thermostat
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM:  DUCT PRESSURE SPLIT 40 PSI SPLIT IN CLIMB (L 50/R10) PSI 26 PSI SPLIT IN CRUISE (L40/R14) PSI 20 PSI L AND R ON DESCENT.  ACCOMPLISHED ENGINE BLEED AIR SYSTEM HEALTH CHECK IAW B737-800 M/M 36-11-00 FOUND NR 2 ENGINE 450 DEGREE F THERMOSTAT AT FAULT REMOVED AND REPLACED NR 2 ENGINE 450 DEGREE F THERMOSTAT IAW B737-800 M/M 36-11-05, OPS CHECK NORMAL.
